Skip to Content

How do you ease your body with draws when your trying to stop taking tramadol?

Responses (2)

Stephen Treloar 21 Mar 2017

There was an excellent thread here recently where a brave man got off it cold turkey. 12 days of suffering. Almost nothing makes it easier.

ysp0622 28 Mar 2017

Depending on how long you have been taking it and in what dose - helps determine what will help. Hot baths, cannabis (I live in a state where it's legal), muscle relaxers like Flexeril/Cyclobenzaprine (if you have any), Loperamide/Immodium (otc for diarrhea - can't remember the ac), and Zofran (anti nausea meds) - are what I took to ease w/d symptoms I had after taking Tramadol, after being prescribed oxycodone following a recent neck surgery I had in December 2016. I've heard that Zofran and Immodium are the biggest help unless you have access to other prescribed medications which I didn't (except some old Flexeril). I've been on Tramadol before for my neck issues and that time before the w/d were awful - rage, restless leg syndrome, feeling like jumping out of my skin and insomnia. This time however, I believe because I got the Zofran (from when I was vomiting and sick from an illness) and doubled up on the Immodium which I've read to do - I only had one night of tossing and turning for a couple hours! Hope it all worked out for you! If I'm ever in another situation again like this - I will make sure to get some Zofran from the doc and take Immodium!

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions